Venkatesh, YV (1974) An exponential stability criterion for certain nonlinear systems. In: Journal of Engineering Mathematics, 8 (2). pp. 125-131.
1.pdf - Published Version
Restricted to Registered users only
Download (354Kb) | Request a copy
Improved sufficient conditions are derived for the exponential stability of a nonlinear time varying feedback system having a time invariant blockG in the forward path and a nonlinear time varying gain ϕ(.)k(t) in the feedback path. φ(.) being an odd monotone nondecreasing function. The resulting bound on is less restrictive than earlier criteria.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Sprigner Link.|
|Department/Centre:||Division of Electrical Sciences > Electrical Engineering|
|Date Deposited:||29 Jan 2010 05:25|
|Last Modified:||19 Sep 2010 05:47|
Actions (login required)